Dirac-harmonic maps from index theory

by Bernd Ammann and Nicolas Ginoux

Calc. Var. Part. Diff. Eq. 47 (2013), no. 3-4, 739-762

Download: .pdf

The original publication is available here.


Abstract: We prove existence results for Dirac-harmonic maps using index theoretical tools. They are mainly interesting if the source manifold has dimension 1 or 2 modulo 8. Our solutions are uncoupled in the sense that the underlying map between the source and target manifolds is a harmonic map.




Some examples of Dirac-harmonic maps (replaces the former version Examples of Dirac-harmonic maps after Jost-Mo-Zhu)



Nicolas Ginoux, 1/10/2018